# SDR CALA2022062001542

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 34,530 hours, 3,355 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLATS DRIVE EIDAS  DISPLAYED ON CLIMB OUT PILOTS GOT A "SLAT DRIVE" MESSAGE. WHILE RUNNING CONFIGURATION..  UPON ENTERING ORD, THEY WERE LIMITED TO SEE ATTACHED IMAGES. THROUGH THE QRH FOR THAT, THEY GOT A FLAP/SLAT CONTROL TO WHICH DROPPING FLAPS AND SLATS TO SLOT 20 DUE TO USING ALTERNATE THEY SWTICHED TO THE QRH PROCEEDURE FOR THAT. PER QRH, FLAPS. THEY WERE ASKED TO LEAVE FLAPS AND SLATS DOWN DUE TO THE PILOTS WERE ABLE TO GET FLAP AND SLATS UP TO CLEAN NATURE OF FAULT MESSAGE 27-22321 WHICH CURRENTLY SHOWS LATCHED.
